# SDR RRXA000309

- Difficulty date: November 22, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 88,287 hours, 21,582 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 3751693501
- Condition: Cracked
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND RIGHT WING FLAP STOP FITTING CRACKED AT XFS 410.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  INSTALLED NEW FLAP STOP FITTING IAW DC-8 SRM 51-3-0.
